# SDR YENA2022091300893

- Difficulty date: September 9, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N625JB
- Make and model: Airbus A320-232
- Aircraft serial: 02535
- Aircraft time: 64,613 hours, 23,025 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: DON'T PASS OPERATIONAL TEST EPSU-EMERGENCY POWER SUPPLY UNIT 12WL IN PASSENGER CABIN; REF AEROMAN WO 2022-284/1 NR 2022-443593. REMOVED AND REPLACED EPSU-EMERGENCY POWER SUPPLY UNIT 12WL IN PASSENGER CABIN IAW AMM 33-51-38-000-001-A AND AMM 33-51-38-400-001-A. PERFORMED OPERATIONAL TEST. TEST IS OK IAW AMM 33-51-00-710-001-A. TOOL USED BONDING METER P/N: T477W S/N: 2484 DUE DATE: MAY/02/2023. DONE BY  M. CRUZ 8623112. CHECKED BY  L. TOBAR  8614412.
